# SDR ASAA11410496

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 69730685
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB O/B END CLOSER WEB AFT HOLES/UPPER AND LOWER FOR STAB TIP PANEL ARE ELONGATED AND CRACKED.  REPLACED CLOSURE WEB FLANGE PLATE IAW SRM 51 40 02 AND BOEING DRAWING 65C25162.
